# SDR QXEA2013030500537

- Difficulty date: March 5, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 22,149 hours, 22,365 cycles
- Engine: Pwc PW150A
- Engine time: 18,764 hours, 19,351 cycles
- Propeller: Dowty R4086123F17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

ACFT FIRE WARNING INDICATION ON NR 2 ENGINE AT 20,000.  ENGINE SHUTDOWN INFLIGHT.  FIRE BOTTLES USED.  FIRE WARNING REMAINED ON AFTER BOTH BOTTLES USED.  LANDING UNEVENTFUL.  FIRE DAMAGE NOTED IN NACELLE AFTER LANDING.  OPEN
